# SDR AALA201801099028

- Difficulty date: January 6, 2018
- Submitted: January 9, 2018
- Operation: Air carrier
- Aircraft: N970TW
- Make and model: Doug MD 83
- Aircraft serial: 53620
- Aircraft time: 49,694 hours, 24,707 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. FORWARD EMERGENCY FLASHLIGHT IS NOT CHARGING (LED DOES NOT FLASH). REMOVED AND REPLACED FORWARD EMERGENCY FLASHLIGHT BATTERY PER AMM 25-60-00. OPERATIONS CHECK GOOD.
